# SDR SWIA200110457

- Difficulty date: December 15, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 20,380 hours, 18,195 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0856KU9
- Part serial: 143377
- Condition: Faulty
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACCELERATING THROUGH 250 KIAS AT 10,000 FT, ALTIMETERS FLAGGED AND HAD 150 FT DIFFERENCE.  AIRSPEED INDICATORS HAD A 5 KNOT SPLIT.  AFTER REDUCING AIRSPEED BACK TO AROUND 250 KIAS ALTIMETERS CAME BACK WITHIN TOLERANCE.  REMOVED AND REPLACED NR 1 PITOT/STATIC PROBE IAW 34-11-01.  OPS AND LEAK CHECKS GOOD.  P/N:  0856KU9, S/N OFF:  143377.
